MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of the following event through patient tracking department.Based on the information on the patient implant form, on (b)(6) 2022, a carbomedics standard prosthetic mitral heart valve, m7-031 was implanted and explanted intra-operatively and m7-029 was implanted instead.No allegation of device malfunction nor serious injury on the patient regarding this event has been received from the site.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to retrieve additional information on this event, and the device involved.However, no further information has been provided to date.Based on the available information, it is not possible to establish a definitive root cause for the reported event.However, from the document review performed, no manufacturing deficiencies were identified.Given that the carbomedics standard mitral valve m7-031 was replaced with a smaller carbomedics standard mitral valve m7-029 , the most probable root cause based on the available information can be traced to a device mis-sizing (use error).Should any further information be received in the future, a follow up report will be provided.Unknown disposition.

Brand Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT   13040
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key14735801
Report Number3005687633-2022-00129
Device Sequence Number14964510
Product Code LWQ
UDI-Device Identifier08022057012746
UDI-Public(01)08022057012746(240)M7-031(17)241226
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/26/2024
Device Model NumberCPHV
Device Catalogue NumberM7-031
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale